# SDR ABXA20131011646

- Difficulty date: October 11, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N793AX
- Make and model: Boeing 767281
- Aircraft serial: 23143
- Aircraft time: 52,833 hours, 42,623 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Strut
- Part number: 114T220123
- Condition: Corroded
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER 5 SLAT INBD AUX TRACK OTBD LOWER STRUT HAS CORROSION UNDER NUTPLATES.  R & R  NR 5 SLAT INBD AUX TRACK OTBD LOWER RIB STRUT PN 114T2201-23 IAW REA NR B657-60734-MR AND B767 SRN 51-40-02.  PN 114T2201-23, NSN, STRUT RIB CORRODED AT 433.1 TO 434.1.  AIRCRAFT WAS GROUNDED.
